RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2014, том 26, выпуск 1, страницы 68–93 (Mi aa1369)  

Статьи

Compactness criteria for spaces of measurable functions

Yu. Brudnyi

Department of Mathematics, Technion, 32000, Haifa, Israel

Аннотация: The paper contains new compactness criteria for a wide class of translation-invariant spaces of measurable functions. The results imply new compactness theorems for the families of Orlicz classes (such as $L_0(\mathbb R^d)$) and Marcinkiewicz–Lorentz spaces (including $L_{pq}$ with $p<1$).

Ключевые слова: compactness, translation invariant $F$- and $B$-lattices, Orlicz classes, Marcinkiewicz–Lorentz quasi-Banach spaces.

Полный текст: PDF файл (350 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2015, 26:1, 49–68

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 18.07.2012
Язык публикации: английский

Образец цитирования: Yu. Brudnyi, “Compactness criteria for spaces of measurable functions”, Алгебра и анализ, 26:1 (2014), 68–93; St. Petersburg Math. J., 26:1 (2015), 49–68

Цитирование в формате AMSBIB
\RBibitem{Bru14}
\by Yu.~Brudnyi
\paper Compactness criteria for spaces of measurable functions
\jour Алгебра и анализ
\yr 2014
\vol 26
\issue 1
\pages 68--93
\mathnet{http://mi.mathnet.ru/aa1369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3234813}
\elib{http://elibrary.ru/item.asp?id=21826345}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 1
\pages 49--68
\crossref{https://doi.org/10.1090/S1061-0022-2014-01330-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357043200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84913580919}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1369
  • http://mi.mathnet.ru/rus/aa/v26/i1/p68

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:180
    Полный текст:49
    Литература:36
    Первая стр.:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019